# SDR USAA2013052300027

- Difficulty date: May 15, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347210220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEVEL 2 EXFOLIATION CORROSION ON LONGITUDINAL BEAM BETWEEN FR66 TO FR68, -Y1292.  REPLACED LONGITUDINAL BEAM BETWEEN FR66 TO FR68, Y1292 IAW SRM 53-00-14, FIG 102 AND 51-42-11.
